HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >
Vol. 17 no. 1-2 >

A UNIFIED THEOREM WITH SOME APPLICATIONS TO GENERALIZATIONS OF G. REEB'S THEOREM

Files in This Item:
JFSHIU_17_N1-2_014-041.pdf2.54 MBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/56037

Title: A UNIFIED THEOREM WITH SOME APPLICATIONS TO GENERALIZATIONS OF G. REEB'S THEOREM
Authors: Maebashi, Toshiyuki Browse this author
Issue Date: 1963
Publisher: 北海道大学
Journal Title: Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics
Journal Title(alt): 北海道大学理学部紀要
Volume: 17
Issue: 1-2
Start Page: 014
End Page: 041
Type: bulletin (article)
URI: http://hdl.handle.net/2115/56037
Appears in Collections:Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics > Vol. 17 no. 1-2

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University